# SDR SWAA2020110327552

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 59,988 hours, 35,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY LIGHTS INOPERABLE.  R & R BATTERY PACK, PER AMM 33-51-06.
